# SDR REXA2022120501020

- Difficulty date: October 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180921
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FS329.41 FORMER CORRODED BETWEEN DD2 AND DD3. REMOVED PAX DOOR FORMER AT 329.41 BETWEEN DD2 AND DD3 IAW CRJ700 SRM 51-42-06-001-00-A01 AND 51-42-21-001-001A01.    LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR FORMER AT 329-41 BETWEEN DD2AND DD3 P/N 601R318092-1 IAW CRJ700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
